# SDR AMTA200600497

- Difficulty date: August 6, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Bolt
- Condition: Galled
- Location: Rt Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STABILIZER FORWARD LOWER BOLT SHOWS SIGNS OF GALLING. PN 180A16112  REPLACED RT STAB FORWARD SPAR LOWER BOLT IAW MM 27-44-11-47, EO 737-55AD-2935.  (K)
